MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTITEST¿; COUNTER, DIFFERENTIAL CELL
Catalog Number 662967
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.5.Pma / 510(k)#: k090967.G.5.Pma / 510(k)#: k170974.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that erroneous results were observed during use with bd multitest ivd reagent.The following information was provided by the initial reporter: the customer found that as long as this batch of lot is stained, in the cd45 vs ssc, cd4 vs cd8 plots, there are huge noise, but other lots are normal without any noise.Very clean cd45 stain unlike lot 69761.
 
Additional Manufacturer Narrative
H.6 investigation summary: based on the investigation results, the reported issue (non-specific staining creating unusual staining patterns for cd4+cd+8 populations) was confirmed.Investigation results that were performed on the indicated failure mode were the following: data provided by customer was reviewed.Retain testing results showed the presence of a non-specific staining.Potential cause is determined to be manufacturing related.Additional controls have been put in place in the manufacturing stage specific to the supplied component.Corrective action was initiated to address the root cause and preventive actions.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD MULTITEST¿
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18679416
Report Number2916837-2024-00015
Device Sequence Number20660300
Product Code GKZ
UDI-Device Identifier00382906629678
UDI-Public00382906629678
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number662967
Device Lot Number69761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 94830
Patient Sequence Number1
Patient SexUnknown